# SDR SWIA201126935

- Difficulty date: July 21, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 22,866 hours, 19,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 621 LBL 41 IS CRACKED.  (C-CHECK)  REPLACE PER SRM.
